# SDR SIMA201117804

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 31,293 hours, 26,073 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14534336409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FUSELAGE SKIN PROTRUDING AND HAD RIVET HEADS MISSING JUST AFT OF CIRCUMFERENTIAL SPLICE AT STA 7131 ON STRINGER 19 LEFT AND CORROSION ON STRINGER 19 LEFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH EO EM-53MR-1824.  THE AIRCRAFT WAS RETURNED TO SERVICE.
